# SDR 0000169949

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Tail
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CATWALK AND TAILCONE RELEASE HANDLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
